Dear Clozapine expert, i am 43 years old. I am going to write in few lines my illness history and how i reached to be taking Clozapine. In October 1998 a Psychosis
(some people were planing to heart me) came to me. Then i was perscirbed Flaunxol (4 mg/day). I kept taking this dose until November 2007, then i had to change it. My psychiatrist prescribed Risperdal for me (6 mg/day) in Jan 2008. Good improvement happend to me until December 2008, a very stuped and a very bad thoughts came to me. Then i had to enter the hospital. A consultant and 3 psychiatrists met me. Then they prescribed Clozapine for me. The consultant said that i need 600mg Clozapine/day because my illnes has been with me for a long time. The other 3 psychiatrists said that i don't need more than 300mg/day Clozapine. Then i discharged from the hospital and i was taking 350mg Clozapine. In June 2009, i relapsed then we increased the dose to 600mg/day Clozapine. At that time, i changed my doctor to a new Consultant. After two monthes from increasing the dose, i told my consultant, now i start to believe that i am going to be allright. At the end of August 2009, a strong nervous attacks started to come to me. I told my doctor about it, but i also told him that it is not a relapse. At the end of October 2009 (two months from starting the nervous attacks and four months from increasing the dose to 600mg Clozapine), my consultant told me that what is happening to you is an overdose reaction and you have to reduce the dose. I refused to reduce the dose because i didn't want that stuped thaughts come back to me. My doctor kept putting a pressure on me to start reduce the dose until the biggining of January 2010, he convinced me to reduce it. A very important note:(After six months from increasing the dose to 600mg Clozapine, and four months from appearing the overdose reaction, the strength of the nervous attacks went down to about 50%). So, at the beggining of January 2010, i started to reduce the dose 50mg Clozapine every 12 days Untill we became on June 2010, we reached the 200 mg/day Clozapine and that dose still an overdose. At the first six weeks from reaching the 200mg Clozapine, a lowering dose reaction was almost a killing matter. At week nine from from reaching the 200 mg, i remember i told my doctor( doctor my emotion toward my son came back to me about 50%, and i started to react with events around me, and also motivations for working for my future is back about 50% ). A very important note:(When reaching the 200mg Clozapine, i was much much better in week 9 from the first week). Then in the middle of August, my doctor asked me to go down to 150mg Clozapine, then i did
. A lowering dose reaction appeared again with a need of 4 tablets of Lexotanil. Then after 3 weeks, he asked me to go up to 200mg Clozapine. A mental changes happened to me then he told me in my case (overdose) i cannot go above 150mg Clozapine. Then he asked me to go down to 150mg then to 125mg. When i reached the 125mg Clozapine, i had to take a tablet of Lexotanil every 3 hours. Then i met him after 1 week then he asked me to explain my case for him, i told him my thoughts got fixed up to 70% but the problem is the need of 1 tablet of Lexotanil every 3 hours. Then he asked me to get the Seroquel. I took the Seroquel (400mg/day) for three weeks beside the 125mg Clozapine and the Lexotanil. Seroquel didn't suit me. After 4 weeks of taking 125mg Clozapine and 8 tablets of Lexotanil, he asked me to go up to 150mg Clozapine to get rid of Lexotanil. Then i did and i was able to get rid of 1 tablet of Lexotanil every 3 days. In April 2011 i was taking 150mg Clozapine and 1 tablet of Lexotanil. And he told me don't worry as long as 125mg of Clozapine is an overdose, that means that you don't need medicine no more. In August 2011, i started to cause trouble to my wife. And i kept telling him that i have no motivation to do any thing, i have no emotions toward my son, and i am not thinking about my future.Then, in Aril 2012 he asked me to reduce the Clozapine. Then i decided to stop it, then i entered the hospital and i was diagnosed with Bipolar
Disorder. Doctors prescribed Depakine Chrono 1000mg/day. Then they prescribed Abilify 30mg/day beside the Depakine Chrono which caused for me a strong psychosis and a Homecidal, then after stopping the Abilify the psychosis and the Homecidal were gone. And now i am taking 350mg Clozapine and 1000mg Depakine Chrono and they are hearting me alot. I think the problem is after taking 125mg Clozapine for 1 month and it is already an overdose then reincrease the dose to 150mg and keep taking for 14 months. That what cause the trouble to me. Plz, reply as if u were contacting a psychiatrist. My current diagnosis is something between Psychosis and Bipolar disorder.
which i am sure that is neither Psychosis nor Bipolardiorder, I just need a medicine which ameliorate the damage caused by Clozapine overdose. Thanks!